Moments and Product Moments of Sampling Distributions¶
Fisher, R. A. (1929). Moments and Product Moments of Sampling Distributions. Proceedings of the London Mathematical Society, 30(1), 199-238.
Cited by¶
2 citations across 2 artifacts.
Domain-specific¶
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Links previously used in the corpus¶
Before the registry existed this work was also linked 1 other way.
Registry ID ref:1c40b21b4f69 · see in the full table